Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fonction univalente")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 74

  • Page / 3

Export

Selection :

  • and

On successive coefficients of ODD univalent functionsZHONGQIU YE.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 11, pp 3355-3360, issn 0002-9939, 6 p.Article

A peaking and interpolation problem for univalent functionsCLUNIE, J. G; HALLENBECK, D. J; MACGREGOR, T. H et al.Journal of mathematical analysis and applications. 1985, Vol 111, Num 2, pp 559-570, issn 0022-247XArticle

A note on de Branges' weightsGRINSHPAN, Arcadii Z; GRINSHPAN, Anatolii.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 9, pp 2605-2608, issn 0002-9939, 4 p.Article

Smale's mean value conjecture and the coefficients of univalent functionsCONTE, Anthony; FUJIKAWA, Ege; LAKIC, Nikola et al.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 10, pp 3295-3300, issn 0002-9939, 6 p.Article

On some classes of analytic functionsKISHKA, Z. M. G.Bulletin de la Société Royale des Sciences de Liège. 1993, Vol 62, Num 5-6, pp 313-360, issn 0037-9565Article

Quasi-Hadamard product of certain univalent functionsVINOD KUMAR.Journal of mathematical analysis and applications. 1987, Vol 126, Num 1, pp 70-77, issn 0022-247XArticle

A sharp inequality for the logarithmic coefficients of univalent functionsROTH, Oliver.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 7, pp 2051-2054, issn 0002-9939, 4 p.Article

The order of close-to-convexity for certain univalent functionsOWA, S.Journal of mathematical analysis and applications. 1989, Vol 138, Num 2, pp 393-396, issn 0022-247XArticle

Coefficient inequalities for a subclass of starlike functionsBERMAN, R. D; SILVERMAN, H.Journal of mathematical analysis and applications. 1985, Vol 107, Num 1, pp 197-205, issn 0022-247XArticle

On a conjecture of M.S. RobertsonABDALLAH LYZZAIK.Proceedings of the American Mathematical Society. 1984, Vol 91, Num 1, pp 108-110, issn 0002-9939Article

Neighborhoods of certain analytic functionsOWA, S; SAITOH, H; NUNOKAWA, M et al.Applied mathematics letters. 1993, Vol 6, Num 4, pp 73-77, issn 0893-9659Article

On some univalent integral operatorsKHALIDA INAYAT NOOR.Journal of mathematical analysis and applications. 1987, Vol 128, Num 2, pp 586-592, issn 0022-247XArticle

CONDITIONS FOR SOME POLYGONAL FUNCTIONS TO BE BAZILEVICCASE BA; QUINE JR.1983; PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9939; USA; DA. 1983; VOL. 88; NO 2; PP. 257-261; BIBL. 7 REF.Article

Fixed points of univalent functions IISCHMIEDER, Gerald.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 12, pp 3605-3611, issn 0002-9939, 7 p.Article

On successive coefficients of univalent functionsSHEN, D.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1992, Vol 120, Num 1-2, pp 153-164, issn 0308-2105Article

AN INTEGRAL TRANSFORMATION OF SOME CLASSES OF REGULAR UNIVALENT FUNCTIONS.SUSHEEL CHANDRA; PREM SINGH.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 6; NO 11; PP. 1270-1275; BIBL. 5 REF.Article

A class of norms on the spaces of Schwarzian derivatives and its applicationsSUGAWA, T.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 7, pp 211-216, issn 0386-2194Article

ON THE COEFFICIENT CONJECTURE FOR MEROMORPHIC UNIVALENT FUNCTIONSPELL R.1983; INDIANA UNIVERSITY MATHEMATICS JOURNAL; ISSN 0022-2518; USA; DA. 1983; VOL. 32; NO 2; PP. 217-220; BIBL. 5 REF.Article

EXTREMUM PROBLEMS FOR BOUNDED UNIVALENT FUNCTIONS. IITAMMI O.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 913; 174 P.; BIBL. 6 REF.Serial Issue

SOME CLASSICAL RESULTS IN THE THEORY OF UNIVALENT FUNCTIONSJUNG C.1982; HADRONIC J.; ISSN 0162-5519; USA; DA. 1982; VOL. 5; NO 2; PP. 1184-1193; BIBL. 11 REF.Conference Paper

A new class of analytic functions with negative coefficientsORHAN, Halit.Applied mathematics and computation. 2003, Vol 138, Num 2-3, pp 531-543, issn 0096-3003, 13 p.Article

On a conjecture of D. Styer regarding univalent geometric and annular starlike functionsBSHOUTY, D; LYZZAIK, A.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 5, pp 1485-1490, issn 0002-9939, 6 p.Article

The Landau problem for bounded nonvanishing functionsLEWANDOWSKI, Z; SZYNAL, J.Journal of computational and applied mathematics. 1999, Vol 105, Num 1-2, pp 367-369, issn 0377-0427Conference Paper

Generalized sequences for a subfamily of univalent functionsSILVERMAN, H.Journal of mathematical analysis and applications. 1994, Vol 183, Num 2, pp 326-334, issn 0022-247XArticle

On differential subordinations related to convex functionsYONG CHAN KIM; LECKO, A.Journal of mathematical analysis and applications. 1999, Vol 235, Num 1, pp 130-141, issn 0022-247XArticle

  • Page / 3